• Size

    20.00 ct

    Description

    Other Information: Read all warnings and directions before use. Keep outer carton. Each caplet contains: sodium 20 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity and excessive heat above 104 degrees F (40 degrees C). Misc: Naproxen sodium, 220 mg (NSAID)/diphenhydramine HCl, 25 mg. Sleep aid plus 12 hour pain relieving strength of Aleve. Caplets (Capsule-shaped tablets). New product. Questions or comments? 1-800-395-0689 (Mon-Fri 9am-5pm EST). Made in Germany.

    Identifier

    00325866553065

    SKU/UPC

    32586655306

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    24.00 ct

    Description

    Other Information: Each caplet contains: calcium 15 mg. Store at 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if blister unit is broken or torn. Misc: Diphenhydramine HCl. Helps you fall asleep. Non habit-forming. Does not contain pain reliever. Quality guaranteed. Compare to Simply Sleep Nighttime Sleep Aid active ingredient (This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Simply Sleep Nighttime Sleep Aid). Gluten free. Convenient reclosing tab. Questions: www.topcarebrand.com. This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed.

    Identifier

    00036800044135

    SKU/UPC

    3680004413

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    16.00 ct

    Description

    Vivarin® Caffeine Alertness Aid Tablets. Safe & effective. Functional Caffeine®. For mental alertness. 200mg each. Use: Helps restore mental alertness or wakefulness when experiencing fatigue or drowsiness. Retain outer carton for complete directions and warnings. Vivarin®, Vivarin® and design, stylization and trade dress, and Functional Caffeine® are registered trademarks of Meda AB. Questions or comments Call toll free 1-855-874-0970 weekdays. www.vivarin.com. Vivarin® making the most of Every Day®. ©2015 Meda AB.

    Identifier

    00346017018165

    SKU/UPC

    34601701816

    Manufacturer

    Meda Consumer Healthcare Inc.

    Brand

    Vivarin
  • Size

    6.00 oz

    Description

    Other Information: Each 30 ml contains: sodium 24 mg. Store at room temperature. Does not meet USP requirements for light-resistant packaging. Misc: Diphenhydramine HCl. Non-habit forming. Not for treating cold or flu. Alcohol 10%. From the makers of Vicks NyQuil. Sleep soundly. www.ZzzQuil.com.

    Identifier

    00323900013964

    SKU/UPC

    32390001396

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    40.00 ct

    Description

    Uses: helps restore mental alertness or wakefulness when experiencing fatigue or drowsiness. Safe and effective -- as reported by a government-appointed panel of experts. SAFE AND EFFECTIVE Contains as much caffeine as two cups of coffee COMPARE TO VIVARIN® active ingredient* GLUTEN FREE

    Identifier

    00036800305274

    SKU/UPC

    3680030527

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    16.00 ct

    Description

    Sominex® Nighttime Sleep-Aid 16 Tablets. Original formula. Wake up rested & refreshed. Safe, effective & non-habit forming. Original formula. Diphenhydramine HCl. Doctor recommended #1 ingredient. Helps you fall asleep fast. Use: helps reduce difficulty falling asleep. Questions 1-866-255-5202 weekdays. www.sominex.com. ©2014 Medtech Products Inc.

    Identifier

    00042037103552

    SKU/UPC

    4203710355

    Manufacturer

    Medtech Products Inc.

    Brand

    Sominex
  • Size

    32.00 ct

    Description

    Use: helps to reduce difficulty falling asleep. Compare to maximum strength unisom sleepgels active ingredient*. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Liquid filled softgels. Quality guaranteed.

    Identifier

    00036800114173

    SKU/UPC

    3680011417

    Manufacturer

    TOPCO

    Brand

    TOP CARE®